# SDR AUS20040151

- Difficulty date: March 1, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A42
- Condition: Fluctuates
- Location: Left
- Stage of operation: DE
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FUEL FLOW AND ENGINE TORQUE FLUCTUATING BEFORE ENGINE STARTED TO ROLLBACK.  INVESTIGATION COULD FIND NO CAUSE FOR THE DEFECT.  THE ENGINE WAS GROUND RUN AND THEN TEST FLOWN WITH NO FURTHER REOCCURRENCE.
